# SDR PNSA980601

- Difficulty date: June 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3588Z
- Make and model: Piper PA-31-350
- Aircraft serial: 318052130
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbo Charger
- Part number: 4091709001
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PARTIAL POWER LOSS ON RT ENGINE DURING AFTER TAKEOFF.  RETURNED TO AIRPORT LANDING WAS UNEVENTFUL.  REPLACED TURBO CHARGER.
